Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have headache, neck , nausea, knees, back pain and diarrhea. No medication till now. What to do?

Since the moment I have woken up this morning, I have had severe pain all over my body particularly in my head neck, back, knees, and legs. I have also had severe stomach pain, nausea, and diarrhea. It was a struggle to get out of bed, go down stairs, or even walk. I have been trying to eat or drink something all day but I feel like I'm going to throw up when I swallow anything, even just water. What should I do?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your history.

It seems that you may have viral infection. You may consult your doctor to confirm the diagnosis.

Meanwhile you may take anti emetic agent like domperidone and antacids followed by analgesic drugs like non-steroidal anti-inflammatory agent like ibuprofen.
You may get prescription from your doctor for the same.

Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor